MathSciNet Relay Station
MathSciNet bibliographic data
MR845971 (87h:30095) 30F40 (57N10)
Abikoff, William The Euler characteristic and inequalities for Kleinian groups. Proc. Amer. Math. Soc. 97 (1986), no. 4, 593–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement